Extremal properties of the difference of convex functions

Research output

1 Citation (Scopus)

Abstract

Extremal properties of the difference of convex functions. Properties of the difference of convex functions are considered. Necessary and sufficient conditions of the global minimum in the nonconstrained optimization problem are proved.

Original languageRussian
Pages (from-to)47-53
Number of pages7
JournalVestnik Sankt-Peterburgskogo Universiteta. Ser 1. Matematika Mekhanika Astronomiya
Issue number4
Publication statusPublished - 1 Dec 1999

Scopus subject areas

  • Mathematics(all)
  • Physics and Astronomy(all)

Cite this